# SDR SWAA2023060254009

- Difficulty date: May 30, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 55,788 hours, 33,365 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS: L/H AFT SERVICE DOORWAY ASSIST HANDLE BROKE.<[01] REMOVED AND REPLACED HANDLE AND LOWER SOCKET PER S.I.P.
